# SDR CALA0100712

- Difficulty date: July 29, 2001
- Submitted: July 30, 2001
- Operation: Air carrier
- Aircraft: N16813
- Make and model: Doug DC-9-82
- Aircraft serial: 48066
- Aircraft time: 50,195 hours, 39,422 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fs 160-200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FORWARD ENTRY FLOOR PANEL AT R-1 DOOR JAMB CORRODED, FS 160-200, RBL 48. THE FLOOR PANEL AND SUPPORT WERE REMOVED AND A NEW FLOOR PANEL AND SUPPORT WERE INSTALLED IAW SRM 51-10-4, 53-30-1, AND 51-30-1.
